Alert archive / Wyoming / Tornado Warnings in 2009

Tornado Warning 6, NWS Cheyenne, WY

June 5, 2009Banner County, Nebraska; Goshen County, Laramie County, Wyoming

NWS Cheyenne, WY issued this tornado warning at Jun 5, 2009, 4:42 PM MDT for Banner County, Nebraska; Goshen County, Laramie County, Wyoming. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2009, 4:42 PM MDT (22:42 UTC)
Expired
Jun 5, 2009, 5:03 PM MDT
In force
21 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Banner County, NE, Goshen County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 80 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 2:48 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
997 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KCYS 052242
TORCYS
NEC007-WYC015-021-052330-
/O.NEW.KCYS.TO.W.0006.090605T2242Z-090605T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT FRI JUN 5 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
  EXTREME NORTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 530 PM MDT

* AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A DANGEROUS THUNDERSTORM WHICH HAS PRODUCED A CONFIRMED TORNADO 
  NEAR LA GRANGE...OR 31 MILES SOUTHWEST OF SCOTTSBLUFF. DOPPLER 
  RADAR CONTINUES TO SHOW STRONG ROTATION WITHIN THIS DANGEROUS
  THUNDERSTORM AND ADDITIONAL TORNADO DEVELOPMENT IS POSSIBLE. IN
  ADDITION...LARGE HAIL...DAMAGING WIND GUSTS TO 60 MPH AND HEAVY
  RAINFALL ARE POSSIBLE. THIS DANGEROUS THUNDERSTORM IS MOVING 
  EAST AT 20 MPH.

* LOCATIONS WITHIN THE PATH OF THIS TORNADO PRODUCING STORM INCLUDE
  BULL CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4162 10422 4172 10416 4170 10404 4167 10382
      4147 10387 4154 10417
TIME...MOT...LOC 2240Z 287DEG 20KT 4161 10414

$$
2 follow-up statements
000 
WWUS55 KCYS 052259
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT FRI JUN 5 2009

NEC007-WYC015-021-052330-
/O.CON.KCYS.TO.W.0006.000000T0000Z-090605T2330Z/
BANNER NE-GOSHEN WY-LARAMIE WY-
459 PM MDT FRI JUN 5 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR EXTREME
NORTHEASTERN LARAMIE...SOUTHEASTERN GOSHEN AND WESTERN BANNER
COUNTIES...

AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A DANGEROUS THUNDERSTORM WITH A HISTORY OF PRODUCING A 
TORNADO. THIS DANGEROUS THUNDERSTORM HAS THE POTENTIAL TO PRODUCE 
ANOTHER TORNADO...ALONG WITH LARGE HAIL...DAMAGING WIND GUSTS TO 60 
MPH AND HEAVY RAINFALL. THE STORM WAS LOCATED 10 MILES SOUTHWEST OF 
BULL CANYON...OR 28 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING EAST AT 
20 MPH.

LOCATIONS IMPACTED INCLUDE...
  BULL CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4154 10411 4160 10414 4170 10407 4167 10382
      4147 10387
TIME...MOT...LOC 2256Z 288DEG 16KT 4159 10406

$$

SJC
000 
WWUS55 KCYS 052303
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
503 PM MDT FRI JUN 5 2009

NEC007-WYC015-021-052312-
/O.CAN.KCYS.TO.W.0006.000000T0000Z-090605T2330Z/
BANNER NE-GOSHEN WY-LARAMIE WY-
503 PM MDT FRI JUN 5 2009

...THE TORNADO WARNING FOR EXTREME NORTHEASTERN LARAMIE...
SOUTHEASTERN GOSHEN AND WESTERN BANNER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT.

LAT...LON 4154 10411 4160 10414 4170 10407 4167 10382
      4147 10387
TIME...MOT...LOC 2302Z 288DEG 16KT 4158 10403

$$

SJC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 5, 1:45 PM MDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jun 5, 1:45 PM MDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
145 PM MDT FRI JUN 5 2009

.SHORT TERM...TONIGHT THROUGH SUNDAY...
ACTIVE AFTERNOON AND EVENING WITH NUMEROUS THUNDERSTORMS IN
STORE...AS 80 TO 90 KNOT JET STREAK APPROACHES THE AREA ON BACKING
FLOW ALOFT. SURFACE CONVERGENCE WILL BE PRESENT ALONG A DEVELOPING
FRONTAL BOUNDARY LYING FROM SOUTHEAST TO NORTHWEST ACROSS THE
SOUTHERN NEBRASKA PANHANDLE TO CONVERSE COUNTY. THIS BOUNDARY WILL
GRADUALLY STRENGTHEN THROUGH THE AFTERNOON HOURS...ALLOWING FOR
MOISTURE TO CONTINUE INCREASING INTO THE AREA. THE INCREASED LOW
LEVEL MOISTURE AND DAYTIME HEATING WILL ALSO ACT TO INCREASE THE
POTENTIAL INSTABILITY...AGAIN ACROSS THE NEBRASKA PANHANDLE AND MORE
NARROWLY NORTH-NORTHWESTWARD TOWARD CONVERSE AND NIOBRARA COUNTIES.
18Z SOUNDING DATA FROM VORTEX 2 AT KIMBALL NEBRASKA INDICATES A
SIGNIFICANT CAP CONTINUES TO BE PRESENT DUE TO THE THERMAL RIDGE AT
700 MB. 12Z SOUNDINGS INDICATED A STRONG GRADIENT IN 700 MB
TEMPERATURES FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA WITH 10C AT
DENVER AND JUST 3C AT RAPID CITY. CAP WILL BE DIFFICULT TO OVERCOME
WITH HIGHS ONLY EXPECTED TO BE IN THE UPPER 60S TO LOWER 70S IN
EXTREME SOUTHEAST WYOMING...BUT CANNOT RULE OUT BREAKING THROUGH THE
CAP ONCE BOUNDARIES BEGIN INTERACTING ACROSS THE AREA LATE THIS
AFTERNOON. ESPECIALLY WITH THE LATEST NAM FORECASTS INDICATING A
SOUTHWESTWARD PUSH OF THE COOLER AIR ALOFT LATE THIS AFTERNOON AND
EARLY THIS EVENING. BETTER CHANCES TO BREAK THROUGH THE CAP APPEAR
TO BE IN THE NEBRASKA PANHANDLE WHERE WARMER TEMPERATURES ARE
EXPECTED AT THOSE LOWER ELEVATIONS. WIND FIELDS ACROSS THE AREA ARE
FAVORABLE FOR DEVELOPMENT OF ROTATING UPDRAFTS AND STORMS CAPABLE OF
REACHING SEVERE CRITERIA. A BROAD AREA OF 0.2 M/S2 VORTICITY
GENERATION PARAMETER AND TWO ELONGATED AREAS OF 1 FOR THE 0-1KM
ENERGY HELICITY INDEX ARE SHOWN IN THE 19Z MESOANALYSIS FROM THE
STORM PREDICTION CENTER...SUPPORTING THE STORM PREDICTION CENTERS
MENTION THAT A TORNADO COULD BE POSSIBLE ACROSS EXTREME SOUTHEAST
WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE. THE AFOREMENTIONED CAP
WILL BE THE MAIN LIMITING FACTOR TO SEVERE THUNDERSTORM
DEVELOPMENT...AT LEAST ACROSS EXTREME SOUTHEAST WYOMING.

LATE TONIGHT AND SATURDAY...THE MAIN INGREDIENTS FOR STRONG
CONVECTION WILL PUSH NORTH AND EAST OF THE FORECAST AREA. A SLIGHT
CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS THE NORTH
EARLY SATURDAY...AND THEN ACROSS MOST OF THE AREA SATURDAY
AFTERNOON.

SATURDAY NIGHT AND SUNDAY...THE REMAINING PORTION OF THE UPPER LOW
OVER THE SOUTHWEST UNITED STATES WILL LIFT ACROSS THE FORECAST
AREA. ALONG WITH THE PRESENCE OF THE INCREASED SOUTHWEST FLOW
ALOFT THIS WILL SUPPORT SCATTERED THUNDERSTORMS ACROSS BOTH THE
MOUNTAIN AREAS AND ADJOINING AREAS.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...
SIGNIFICANT COLD FRONT WILL PASS ACROSS THE AREA SUNDAY NIGHT WITH
FAIRLY WIDESPREAD PRECIPITATION FOR A TIME...EVEN SOME SNOW POSSIBLE
OVER THE HIGHER MTNS AS THICKNESS DROP INTO THE LOWER 550DM RANGE.
MODAY LOOKING MILD AND MAINLY DRY EXCEPT CLOSE TO THE COLORADO
BORDER WHERE SOME WEAK INSTABILITY SHOULD ALLOW FOR A FEW
SHOWERS/STORMS TO DEVELOP IN THE AFTERNOON.  REST OF THE WEEK
EXPECTED TO BE MILD WITH TEMPERATURES NEAR TO A LITTLE BELOW
SEASONAL AVERAGES.  NEARLY DAILY CHANCES FOR SHOWERS AND
THUNDERSTORMS AS WELL...MAINLY DIURNAL IN NATURE...AS WEAK IMPULSES
RIDE OVER GENERAL LOW LEVEL UPSLOPE FLOW.

&&

.AVIATION...
SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP ACROSS
PORTIONS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THIS
AFTERNOON. AREAS OF IFR CONDITIONS WILL BE POSSIBLE BENEATH THE
STRONGER THUNDERSTORMS...ALONG WITH LARGE HAIL AND ERRATIC AND GUSTY
WINDS. IFR CONDITIONS WILL BE POSSIBLE EAST OF A LINE FROM NEAR LUSK
TO KIMBALL AFTER MIDNIGHT TONIGHT AS LOW STRATUS CLOUDS AND FOG ARE
EXPECTED.

&&

.FIRE WEATHER...
FIRE CONCERNS ARE MINIMAL AS ABUNDANT MOISTURE IN THE ATMOSPHERE
SHOULD CREATE WET THUNDERSTORMS THROUGH TONIGHT. STRONG AND GUSTY
WINDS...ALONG WITH HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH
THE THUNDERSTORM ACTIVITY TODAY.

&&

.HYDROLOGY...RIVERS OF CONCERN HAVE OR ARE CLOSE TO CRESTING BELOW
FLOOD STAGES AT THIS TIME.  EXPECT THEM TO SLOWLY FALL OVER THE NEXT
FEW DAYS ASSUMING NO SIGNIFICANT RAINS OCCUR.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...CARPENTER
LONG TERM...RE
Hazardous weather outlook, Jun 5, 3:50 PM MDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT FRI JUN 5 2009

NEZ001>003-019>021-054-055-WYZ060-066>070-061200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-NIOBRARA-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
350 PM MDT FRI JUN 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING.

SCATTERED THUNDERSTORMS WILL MOVE OVER THE AREA THROUGH MID
EVENING.  SOME WILL BE SEVERE AND PRODUCE LARGE HAIL IN ADDITION TO
THE THREAT FOR ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE FEWER AND WEAKER AFTERNOON AND EARLY EVENING
THUNDERSTORMS ON SATURDAY. THERE WILL BE A CHANCE OF SHOWERS AND
AFTERNOON AND EARLY EVENING THUNDERSTORMS ON SUNDAY...AND A SLIGHT
CHANCE OF LATE DAY THUNDERSTORMS TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED INTO EARLY THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-061>065-061200-
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-
350 PM MDT FRI JUN 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THE
EVENING HOURS. WHILE THE BEST INSTABILITY IN THE ATMOSPHERE TO
SUPPORT STRONG STORMS WILL BE EAST OF THE LARAMIE RANGE TODAY...A
FEW STRONG THUNDERSTORMS WILL STILL BE POSSIBLE WITH SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE FEWER AND WEAKER SATURDAY AFTERNOON AND
EVENING. THERE WILL BE A CHANCE OF SHOWERS AND AFTERNOON AND EARLY
EVENING THUNDERSTORMS ON SUNDAY...AND A SLIGHT CHANCE OF LATE DAY
THUNDERSTORMS TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 5, 3:28 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
328 PM MDT FRI JUN 5 2009

WYZ059-060-052230-
CONVERSE-NIOBRARA-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK
328 PM MDT FRI JUN 5 2009

...A FEW STRONG THUNDERSTORMS MOVING INTO EAST CENTRAL WYOMING...

AT 320 PM...RADAR SHOWED SOME STORMS MOVING INTO SOUTHEAST CONVERSE
AND SOUTHWEST NIOBRARA COUNTIES.  THE STORMS WERE LOCATED ABOUT 5
MILES NORTHEAST OF DOUGLAS AND ABOUT 15 MILES SOUTHEAST OF DOUGLAS.
THEY WERE MOVING NORTHEAST AT 25 MPH AND WILL BE MOVING ACROSS
SOUTHEAST CONVERSE COUNTY INTO SOUTHWEST NIOBRARA COUNTIES THROUGH
430 PM.

HAIL UP TO MARBLE SIZE HAS BEEN REPORTED WITH THESE STORMS.  IF
THREATENING WEATHER APPROACHES...MOVE INDOORS AND WAIT FOR THE
STORMS TO PASS.  A TORNADO WATCH IS IN EFFECT FOR NIOBRARA COUNTY
UNTIL 10 PM.
Local storm report, Jun 5, 3:34 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
334 PM MDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             14 W HAWK SPRINGS       41.79N 104.54W
06/05/2009  M0.50 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Jun 5, 3:46 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
346 PM MDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             1 E CHUGWATER           41.76N 104.80W
06/05/2009  E1.00 INCH       PLATTE             WY   TRAINED SPOTTER

            REPORTER CALLED THE OFFICE AT 1545L TO REPORT LOCAL
            FLOODING WITH DRIFTS OF HAIL. PEOPLE IN THE AREA WHEN THE
            HAIL FELL REPORTED HAIL SIZES OF QUARTER TO GOLFBALL.

&&

BCHAPMAN
Local storm report, Jun 5, 3:53 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
353 PM MDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             7 E CHUGWATER           41.76N 104.69W
06/05/2009  E1.75 INCH       PLATTE             WY   LAW ENFORCEMENT

            HAIL VARIED IN SIZE FROM GOLFBALL TO MARBLE.

&&

BCHAPMAN
Local storm report, Jun 5, 4:08 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
408 PM MDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TORNADO          11 W LA GRANGE          41.64N 104.38W
06/05/2009                   GOSHEN             WY   STORM CHASER

            MOVING TO THE EAST.

&&

BCHAPMAN
Local storm report, Jun 5, 4:37 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
437 PM MDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     TORNADO          3 WSW LA GRANGE         41.62N 104.22W
06/05/2009                   GOSHEN             WY   NWS EMPLOYEE

            TORNADO JUST DISSIPATED.

&&

REMANUEL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 4:38 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes52 min
Jun 5, 4:55 PM MDTSevere Thunderstorm WarningCYSBox Butte65 min
Jun 5, 5:40 PM MDTTornado WarningCYSBanner35 min
Jun 4, 6:08 PM MDTSevere Thunderstorm WarningCYSLaramie52 min
Jun 4, 6:56 PM MDTSevere Thunderstorm WarningCYSLaramie42 min
Jun 5, 2:47 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte58 min
Jun 5, 3:06 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte54 min
Jun 5, 3:27 PM MDTTornado WarningCYSGoshen, Platte33 min
Jun 5, 3:49 PM MDTTornado WarningCYSGoshen26 min
Jun 5, 4:10 PM MDTTornado WarningCYSGoshen, Laramie35 min
Jun 5, 4:26 PM MDTSevere Thunderstorm WarningCYSNiobrara26 min

Nearby

Tornado Warnings in Wyoming, 2009Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.